# SDR SWAA2022030325604

- Difficulty date: March 17, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 41,259 hours, 24,584 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 FLAP SUPPORT AFT ASSY 642BB CRACKED ON THE INSIDE 13' FWD OF THE HORSESHOE FITTING / REPAIRED AND APPLIED DECORATIVE FINISH ON #6 FLAP SUPPORT AFT ASSY 642BB ON THE INSIDE 13' FWD OF HORSESHOE FITTING IAW B737 SRM 51-70-042R-1 AND AMM 51-21-99-300-801. A36537 A06803
